# SDR AUS20010686

- Difficulty date: June 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 1H59
- Condition: Faulty
- Location: Vacuum Distribut
- Component: Vacuum Distribut, Airborne, 1H59
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) RH VACUUM SYSTEM MANIFOLD CHECK VALVE FAULTY.
